Skip to main content

Irreducible and transitive locally-nilpotent by abelian finitary groups

Abstract.

We show that a locally-nilpotent by abelian group that is either a transitive finitary permutation group on an infinite set or an irreducible finitary skew linear group of infinite dimension, is a p-group for some suitably chosen prime p.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: 27.1.1999

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pinnock, C. Irreducible and transitive locally-nilpotent by abelian finitary groups. Arch. Math. 74, 168–172 (2000). https://doi.org/10.1007/s000130050427

Download citation

Keywords

  • Abelian Group
  • Finitary Group
  • Linear Group
  • Permutation Group
  • Infinite Dimension